MAUDE Adverse Event Report: AIRGAS THERAPEUTICS LLC ISPAN PERFLUOROPROPANE (C3F8) GAS; INTRAOCULAR GAS

AIRGAS THERAPEUTICS LLC ISPAN PERFLUOROPROPANE (C3F8) GAS; INTRAOCULAR GAS
Catalog Number 8065797102
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Flashers (1864); Intraocular Pressure Increased (1937)
Date of Event 03/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A clinical study stated that high intraocular pressure was high and flashes in right eye because of possible increase in intraocular pressure caused by gas expansion.Patient was prescribed with medication and symptoms resolved.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was provided in sections h.6 and h.10.There was no sample returned.Therefore, testing could not be performed.An analysis of the retain samples lot(s) showed that the product was perfluoropropane (pfp) and met all release criteria.Based upon the information obtained, a root cause cannot be conclusively determined.Based upon the information obtained, a root cause cannot be conclusively determined.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is:(b)(4).
 
Additional Manufacturer Narrative
Additional information was provided in sections h.11.Code 1864 has been removed.The manufacturer internal reference number is: (b)(4).

Brand Name
ISPAN PERFLUOROPROPANE (C3F8) GAS
Common Device Name
INTRAOCULAR GAS
Manufacturer (Section D)
AIRGAS THERAPEUTICS LLC
6141 easton road
p.o. box 310
plumsteadville PA 18949
Manufacturer (Section G)
AIRGAS THERAPEUTICS LLC
6141 easton road
p.o. box 310
plumsteadville PA 18949
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17696006
Report Number2518435-2023-00033
Device Sequence Number15040752
Product Code LPO
UDI-Device Identifier00380657971022
UDI-Public00380657971022
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number8065797102
Device Lot Number121407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer11/03/2023
05/15/2024
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date11/24/2023
06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age70 YR
Patient SexFemale